# SDR SWAA2023072481117

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 22,664 hours, 11,112 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON CLIMBOUT AND AFTER THE FLAP HANDLE WAS IN THE UP POSITION; THE FLAP INDICATOR SHOWED FLAPS STILL AT 5. AND WE COULD SEE OUT THE WINDOW THAT THE LEADING EDGE DEVICES WERE EXTENDED<[01] T/S REF FIM 27-51 TASK 801;NO EXISTING FAULTS OR FAULT HISTORY @ FSEU NOTED.PERFORMED DVI OF ALL T.E. FLAP ACTUATORS & DRIVE COMPONENTS.NO DEFECTS NOTED DURING UP & DOWN POSITIONS AND TRANSIT CONDITIONS.R&R FSEU REF AMM 27-51-01;R&R T.E. FLAP INDICATOR REF AMM 27-58-02.NO FURTHJER ACTION REQ?D.
